# SDR IPXA2022102087316

- Difficulty date: October 19, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 90,295 hours, 17,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Panel
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WORKING INTERMITTENTLY WITH INTERNAL & EXTERNAL CONTROL PANELS.  LINKED TO EO MD11-2520-85062.  INSTALLED 4 SCREWS AT MAIN CARGO DOOR CONTROL ACCESS PANEL DOOR IAW AMM 20-50-02.
